Skip to main content

Research Repository

Advanced Search

Schrödinger holography with z = 2

Andrade, T.; Keeler, C.; Peach, A.; Ross, S.F.


T. Andrade

C. Keeler


We investigate holography for asymptotically Schrödinger spacetimes, using a frame formalism based on the anisotropic scaling symmetry. We build on our previous work on $z\lt 2$ to propose a dictionary for z = 2. For z = 2, the scaling symmetry does not act on the additional null direction, which implies that in our dictionary it does not correspond to one of the field theory directions. This is significantly different from previous analyses based on viewing Schrödinger as a deformation of AdS. We study this dictionary in the linearized theory and in an asymptotic expansion. We show that a solution exists in an asymptotic expansion for arbitrary sources for the relevant operators in the stress energy complex.


Andrade, T., Keeler, C., Peach, A., & Ross, S. (2015). Schrödinger holography with z = 2. Classical and Quantum Gravity, 32(8),

Journal Article Type Article
Acceptance Date Mar 2, 2015
Publication Date Apr 23, 2015
Deposit Date Apr 2, 2015
Publicly Available Date Mar 30, 2016
Journal Classical and Quantum Gravity
Print ISSN 0264-9381
Electronic ISSN 1361-6382
Publisher IOP Publishing
Peer Reviewed Peer Reviewed
Volume 32
Issue 8
Related Public URLs


You might also like

Downloadable Citations